MathSciNet Relay Station
MathSciNet bibliographic data
MR560581 47A15
Harrison, K. J.; Longstaff, W. E. An invariant subspace lattice of order type $\omega +\omega +1$. Proc. Amer. Math. Soc. 79 (1980), no. 1, 45–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement